June 2013 Weddings
Options

Is it possible to be allergic to a multi-vitamin?

I started taking a multi-vitamin about 4 or 5 days ago and for last 3ish days I have been so itchy. Like my legs, shoulders, and chest have been itching me to death. My skin isn't dry (or at least it doesn't look dry and I always put on lotion daily.). Yesterday I tried an oatmeal bath and it didn't help. It just left me smelling like, well, oatmeal. Nothing in my routine has changed except for the vitamin. Same laundry detergent, body wash, lotions...everything is the same. Could I be allergic to something in the vitamin? I didn't really think that was possible but that is the only thing that I can figure out.

ETA:...and I googled it

"Symptoms

Symptoms of a multivitamin allergy will occur within a few minutes after ingesting the supplement. Most symptoms are mild to moderate and in rare cases can become severe. Common symptoms, as defined by Healthtree include headaches, itchiness, skin rashes, hive, eczema, fatigue, asthma, sneezing, nasal congestion, wheezing, coughing, chest tightness and a runny nose. More severe symptoms include hives, difficulty breathing and swelling in the lips, face or throat, according to Drugs.com."

Wedding Countdown Ticker
This discussion has been closed.
Choose Another Board
Search Boards